Archived

This topic is now archived and is closed to further replies.

Is Finacea Causing My Hyperpigmentation And Zits?

2 posts in this topic

Hi, been on Finacea about 2 weeks so far. At first, brown marks/scars went away but then it turned strangely darker as I continued to use it. I am also breaking out in zits. Should I discontinue use if it's causing even darker hyperpigmentation? I understand the mechanism behind azelaic acid - it exfoliates. However, everytime I go in for a microdermabrasion or I exfoliate myself, it inflames and causes my hyperpigmentation to get even darker.

Should I stay away?

EDIT: I might want to add that I started Minocycline 50 MG Daily 4 days ago. I use Shea Butter/Argan Oil for moisturization and no sunscreen/sunblock. I avoid the sun at all times. I take Biotin, Zinc, Vit B Complex, 1000mg Vit C, and Omega 3's.

Share this post


Link to post
Share on other sites

It's not the Finacea. Finacea can make your red marks appear darker because it has a temporary lightening effect on your WHOLE face. So it can clear up some blotchiness on your whole skin, which now looks lighter, making the red marks appear darker. But trust me it does actually help solve hyperpigmentation. It doesn't just exfoliate, it is antimicrobial, inhibits DHT, and inhibits melanin.

Also, minocycline has been shown in several studies to cause hyperpigmentation...so don't expect Finacea to undo what minocycline does.


photo-152109.gif?_r=1345837784?__rand=0.

GreenGables

 


Share this post


Link to post
Share on other sites